# SDR ASOA2014080410992

- Difficulty date: July 15, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED BETWEEN FRAMES 295-310 AT STR 27.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED CORRODED DOUBLER IAW SRM 51-42-06-001-001-A01.  TRANSFERED HOLES TO NEW DOUBLER IAW SRM 51-42-06-001-001-A01.  INSTALLED TCAS DOUBLER IAW SRM 51-42-06-001-001-A01 AND DWG SH670-30023.
